MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a lesion located in the (b)(6) branch which was reported to be moderately tortuous and severely calcified.No damage was noted to packaging and no issues were noted when removing the devices from the tray.The device was inspected with no issues identified.Negative prep was not performed.The lesion was pre-dilated.It was reported that during positioning/advancement of the stent, stent deformation occurred.The physician pulled back to adjust the position and the stent snagged on a piece of calcium.The stent was removed and it was noted that there was some deformation of the stent.Resistance was not encountered when advancing the device and no excessive force was used during delivery.The stent was replaced with another 2.5 x 30 resolute integrity drug eluting stent.No patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6632997
Report Number9612164-2017-00744
Device Sequence Number18835707
Product Code NIQ
UDI-Device Identifier00643169037526
UDI-Public00643169037526
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2019
Device Catalogue NumberRSINT25030UX
Device Lot Number0008527394
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer05/15/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1